Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 31, Pages 1973-1979
http://dx.doi.org/10.1155/S0161171203207122

Composition operators from the Bloch space into the spaces QT

1Department of Mathematics, Guizhou Normal University, Guiyang 550001, China
2Department of Mathematics, Shantou University, Shantou, Guangdong 515063, China

Received 10 July 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pengcheng Wu and Hasi Wulan, “Composition operators from the Bloch space into the spaces ,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 31, pp. 1973-1979, 2003. https://doi.org/10.1155/S0161171203207122.